Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Took emergency pill. Periods late, heavy. Anemic, feeling weak. What to do?

I m 19, 5 feet 2 inches tall. My diet is ok. I took the emergency contraceptive pill about 2 weeks ago. My cycle is 25 days.. My period came about 3 days late and has been getting heavier for 9 days now. I m worried because I was born with anemia and I feel really week right now even though i take my iron tablets. I haven t been sleeping much lately due to work at college. I don t know what to do, I feel so dizzy
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
this may be because of incomplete miscarriage leading to retention of some coceptional products that may lead to cotinuos bleeding you better undergo abdominal scan and examination by a gyncolgist is necessory
Answered: Mon, 22 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor